# SDR FDEA200911083920

- Difficulty date: November 8, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 440 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER EXT SKIN BS 440 STR 25L NO EDGE DISTANCE BETWEEN FASTENERS.  CUT-OUT DAMAGED AREA UPPER & LWR SKIN, FABRICATED REPAIR DOUBLER, TRIPLER, REPAIR FILLER,   BEAR STRAP FILLER, UPPER FILLER, DOUBLER FILLER AND TAPERED FILLER, MILLED BEAR STRAP FILLER, FABRICATED 1 SHEAR TIE BRACKET ,  STR 27L REPAIR ANGLE AND INSTALLED ALL REPAIR PARTS IAW EA 7-5330-135506 AND DWG 53FX2029.
